# SDR SWAA982162

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AFTER TAKEOFF WITH FLAPS 5 DEGREES, NR 4 SLAT VISUALLY NOT ALIGNED WITH OTHER SLATS.  RETURNED TO DAL, MADE AN UNVENTFUL LANDING.  LEFT FLAPS AT POSITION 5 DEGREES.  REMOVED AND REPLACED SLAT ACTUATOR (NR4) OPS AND LK CHECKS OK PER BOEING MM.
